# SDR QXEA2021030300098

- Difficulty date: March 2, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 14,984 hours, 16,310 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Bar
- Condition: Damaged
- Location: Contactor Box
- Part time: 24,126 hours, 26,052 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY CONTACTOR BOX BUS BAR DAMAGED/BURNT. REMOVED FROM SERVICE. REMOVED AND REPLACED STANDBY CONTACTOR BOX PER AMM 24-31-36-000/400-801. CONTACTOR BOX OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
